# SDR UF6A991015

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AZO - FLT 5704 - ELECTRICAL BURNING SMELL IN AFT GALLEY.  MAINTENANCE RAN ENGINES, INSPECTED LIGHTING, AND DOORS.  NO DEFECTS OR UNUSUAL SMELL NOTED.  (M)
